American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Patrick J. Morandi. Value functions on central simple algebras . Trans. Amer. Math. Soc. 315 (1989) 605-622. MR 986697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J.-P. Tignol and A. R. Wadsworth. Totally ramified valuations on finite-dimensional division algebras . Trans. Amer. Math. Soc. 302 (1987) 223-250. MR 887507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Vidal. Anneaux de valuation discr\`ete complets non commutatifs . Trans. Amer. Math. Soc. 267 (1981) 65-81. MR 621973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1